# SDR 2020FA0000473

- Difficulty date: March 26, 2020
- Submitted: October 27, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 5000335
- Aircraft time: 3,348 hours, 2,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 303298802
- Part serial: MX779689
- Condition: Failed
- Location: Hyd System
- Part time: 1,178 hours, 976 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FELL TO 0 PSI DURING LANDING.
